# SDR UPS02838794

- Difficulty date: June 18, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE STAINLESS STEEL DOUBLER ON L1 DOOR UPPER FWD CORNER AND REPAIR PER SRM 53-2-0 FIG 15 AT STA 25 LONG 10L AREA.  REMOVED EXISTING REPAIR, CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER IAW SRM 53-2-0 FIG 15.
